Advanced

A function parameter in connection with interpolation of Banach spaces

Gustavsson, Jan LU (1978) In Mathematica Scandinavica 42(2). p.289-305
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematica Scandinavica
volume
42
issue
2
pages
289 - 305
publisher
Matematisk Institut
ISSN
0025-5521
language
English
LU publication?
yes
id
9f79fcdb-ae19-4c6e-aba2-7157f6154d9a (old id 1218627)
date added to LUP
2008-09-01 11:26:20
date last changed
2016-04-16 07:03:14
@article{9f79fcdb-ae19-4c6e-aba2-7157f6154d9a,
  author       = {Gustavsson, Jan},
  issn         = {0025-5521},
  language     = {eng},
  number       = {2},
  pages        = {289--305},
  publisher    = {Matematisk Institut},
  series       = {Mathematica Scandinavica},
  title        = {A function parameter in connection with interpolation of Banach spaces},
  volume       = {42},
  year         = {1978},
}